# SDR SWAA2022111552347

- Difficulty date: October 3, 2022
- Submitted: November 15, 2022
- Operation: Air carrier
- Aircraft: N953WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36668
- Aircraft time: 38,362 hours, 23,373 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Access Panel
- Condition: Damaged
- Location: Rt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ACCESS PANEL 661BB CORNER HOLES ENLONGATED / [01] PREPARED AREA FOR REPAIR AT ACCESS PANEL 661BB AS PER BOEING 737 SRM 51-70-04-2R-9.;[02] REPAIRED DAMAGE HOLE AT ACCESS PANEL 661BB AS PER BOEING 737 SRM 51-70-04-2R-9. MATERIAL USED EY 3804 PO#1779804 PLUS BMS9-3-120TYD CL7;[03] ACCOMPLISHED TAP TEST ON ACCESS PANEL 661BB FOUND NO DELAMINATION AS PER BOEING 737 NTM 51-05-01.;[04] RESTORED ORIGINAL FINISHED AT PANEL 661BB AS PER BOEING 737 AMM 51-21-99-300-801.;[05] (LATE ENTRY) VERIFIED STEP #1; AREA PREPARED FOR REPAIR.;[06] VERIFIED STEPS #2; #3 AND #4.;[07] FINAL INSPECTION; SCREW HOLE REPAIRED.
